# SDR YENA20150807330

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 49,431 hours, 17,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 061271
- Condition: No Test
- Location: Emergency Lights
- Part time: 26,818 hours, 9,604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND EMERGENCY LIGHT BATTERY RT OVERWING DOORS FAIL BATTERY CAPACITY TEST.  R & R BATTERY IAW AMM 33-51-38-400-002-A.  CHECKS OK.
